edoc

A mathematical model of the dynamics of mongolian livestock populations

Shabb, D. and Chitnis, N. and Baljinnyam, Z. and Saagii, S. and Zinsstag, J.. (2013) A mathematical model of the dynamics of mongolian livestock populations. Livestock science, Vol. 157, H. 1. pp. 280-288.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6212290

Downloads: Statistics Overview


Faculties and Departments:09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH)
09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH) > Department of Epidemiology and Public Health (EPH) > Human and Animal Health > One Health (Zinsstag)
UniBasel Contributors:Chitnis, Nakul and Zinsstag, Jakob Z
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:1871-1413
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:31 Jan 2014 09:49
Deposited On:31 Jan 2014 09:49

Repository Staff Only: item control page